UNIFORMLY STABILITY AND BOUNDEDNESS OF SOLUTIONS OF SECOND ORDER NONLINEAR DELAY DIFFERENTIAL EQUATIONS


Tunc C.

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.10, no.3, pp.449-462, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2011
  • Title of Journal : APPLIED AND COMPUTATIONAL MATHEMATICS
  • Page Numbers: pp.449-462

Abstract

In this paper we study uniformly stability and boundedness of solutions of a second order non-autonomous delay differential equation. This investigation improves some uniformly stability results on a second order ordinary differential equation to uniform stability and boundedness of the solutions of a second order non-autonomous delay differential equation. Four examples are also provided to illustrate the feasibility of our results.